# SDR AWXA200600879

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 49,498 hours, 33,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crushed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT NR 61 -  ROW 1A FIRST CLASS SEAT FWD EMERGENCY LIGHT CRUSHED INTO PLASTIC ENDCAP.  MAINTENANCE REMOVED AND REPLACED LOWER ENDBAY SHROUD ALONG WITH NEW FWD EMERGENCY LIGHT.  OPS CHECK GOOD.
